# SDR QXEA0100421

- Difficulty date: March 26, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- Aircraft time: 34,061 hours, 42,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 5515800106
- Condition: Broken
- Location: Exit Sign
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FORWARD OVERHEAD EXIT SIGN FOUND TO HAVE A BROKEN LENS COVER.  REMOVED AND REPLACED EXIT SIGN ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
